# SDR AWKA20170106004

- Difficulty date: January 4, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N789XJ
- Make and model: Cessna 750
- Aircraft serial: 7500289
- Aircraft time: 8,824 hours, 4,277 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING A FLEET WIDE FIRE LOOP INTERFERENCE INSPECTION, THE FOLLOWING ITEM WAS FOUND ON ENGINE NR 2. REPLACED FUEL LINE (P/N 23056762) DUE TO CHAFFING BEYOND LIMITS. NO DEFECTS WERE NOTED ON THE NR 1 ENGINE.
